Alert archive / Florida / Small Craft Advisories in 2012
Small Craft Advisory 48, NWS Tallahassee, FL
NWS Tallahassee, FL issued this small craft advisory at Dec 21, 2012, 4:35 AM EST. It took effect at Dec 21, 2012, 7:00 AM EST. It was in force for 24 hr.
The area
The counties it named.
The facts
- Issued
- Dec 21, 2012, 4:35 AM EST (09:35 UTC)
- In effect from
- Dec 21, 2012, 7:00 AM EST
- Expired
- Dec 22, 2012, 7:00 AM EST
- In force
- 24 hr
- Issued by
- NWS Tallahassee, FL
The text
As transmitted, in the capitals the NWS used until 2016.
679 WHUS72 KTAE 210935 MWWTAE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE TALLAHASSEE FL 435 AM EST FRI DEC 21 2012 ...A GALE WARNING REMAINS IN EFFECT UNTIL 7 AM EST FRIDAY FOR THE WESTERN TWO THIRDS OF THE COASTAL WATERS... ...A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST FRIDAY FOR THE EASTERNMOST LEGS... GMZ750-770-211630- /O.CON.KTAE.GL.W.0004.000000T0000Z-121221T1200Z/ /O.EXB.KTAE.SC.Y.0047.121221T1200Z-121222T0900Z/ COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM- WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM- 435 AM EST FRI DEC 21 2012 ...GALE WARNING REMAINS IN EFFECT UNTIL 7 AM EST THIS MORNING... ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 4 AM EST SATURDAY... THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 4 AM EST SATURDAY. A GALE WARNING REMAINS IN EFFECT UNTIL 7 AM EST THIS MORNING. * PEAK WINDS: NORTHWEST AROUND 25 KNOTS...WITH FREQUENT GUSTS TO GALE FORCE THIS MORNING. * PEAK SEAS: 9 TO 12 FEET OFFSHORE...7 TO 9 FEET NEARSHORE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A DENSE FOG ADVISORY MEANS VISIBILITIES WILL FREQUENTLY BE REDUCED TO LESS THAN ONE MILE. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ755-775-211630- /O.CON.KTAE.GL.W.0004.000000T0000Z-121221T1200Z/ /O.NEW.KTAE.SC.Y.0048.121221T1200Z-121222T0900Z/ COASTAL WATERS FROM OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO 20 NM- WATERS FROM SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM- 435 AM EST FRI DEC 21 2012 ...GALE WARNING REMAINS IN EFFECT UNTIL 7 AM EST THIS MORNING... ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 4 AM EST SATURDAY... THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 4 AM EST SATURDAY. A GALE WARNING REMAINS IN EFFECT UNTIL 7 AM EST THIS MORNING. * PEAK WINDS: NORTHWEST WIND AROUND KNOTS...WITH FREQUENT GUSTS TO GALE FORCE EARLY THIS MORNING. * PEAK SEAS: 6 TO 8 FEET NEARSHORE AND 8 TO 11 FEET OFFSHORE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ730-765-211630- /O.EXT.KTAE.SC.Y.0047.000000T0000Z-121222T0900Z/ APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE RIVER FL OUT TO 20 NM- COASTAL WATERS FROM SUWANNEE RIVER TO KEATON BEACH OUT 20 NM- 435 AM EST FRI DEC 21 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 AM EST SATURDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 4 AM EST SATURDAY. * PEAK WINDS: NORTHWEST 20 TO 25 KNOTS AND GUSTY. * PEAK SEAS: 4 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
6 follow-up statements
294 WHUS72 KTAE 211209 MWWTAE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE TALLAHASSEE FL 709 AM EST FRI DEC 21 2012 ...A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST FRIDAY FOR THE EASTERNMOST LEGS... GMZ750-770-212015- /O.EXP.KTAE.GL.W.0004.000000T0000Z-121221T1200Z/ /O.CON.KTAE.SC.Y.0047.000000T0000Z-121222T0900Z/ COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM- WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM- 709 AM EST FRI DEC 21 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST SATURDAY... ...GALE WARNING HAS EXPIRED... THE GALE WARNING IS NO LONGER IN EFFECT. A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST SATURDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ755-775-212015- /O.EXP.KTAE.GL.W.0004.000000T0000Z-121221T1200Z/ /O.CON.KTAE.SC.Y.0048.000000T0000Z-121222T0900Z/ COASTAL WATERS FROM OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO 20 NM- WATERS FROM SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM- 709 AM EST FRI DEC 21 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST SATURDAY... ...GALE WARNING HAS EXPIRED... THE GALE WARNING IS NO LONGER IN EFFECT. A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST SATURDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ730-765-212015- /O.CON.KTAE.SC.Y.0047.000000T0000Z-121222T0900Z/ APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE RIVER FL OUT TO 20 NM- COASTAL WATERS FROM SUWANNEE RIVER TO KEATON BEACH OUT 20 NM- 709 AM EST FRI DEC 21 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST SATURDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST SATURDAY. * PEAK WINDS: NORTHWEST 20 TO 25 KNOTS AND GUSTY. * PEAK SEAS: 4 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ BLOCK
151 WHUS72 KTAE 211502 MWWTAE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE TALLAHASSEE FL 1002 AM EST FRI DEC 21 2012 ...A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST SATURDAY... GMZ730-750-765-770-212315- /O.CON.KTAE.SC.Y.0047.000000T0000Z-121222T0900Z/ APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE RIVER FL OUT TO 20 NM- COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM- COASTAL WATERS FROM SUWANNEE RIVER TO KEATON BEACH OUT 20 NM- WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM- 1002 AM EST FRI DEC 21 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST SATURDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST SATURDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ755-775-212315- /O.CON.KTAE.SC.Y.0048.000000T0000Z-121222T0900Z/ COASTAL WATERS FROM OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO 20 NM- WATERS FROM SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM- 1002 AM EST FRI DEC 21 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST SATURDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST SATURDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ BLOCK
054 WHUS72 KTAE 211901 MWWTAE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE TALLAHASSEE FL 201 PM EST FRI DEC 21 2012 ...A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST SATURDAY... GMZ730-750-765-770-220315- /O.CON.KTAE.SC.Y.0047.000000T0000Z-121222T0900Z/ APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE RIVER FL OUT TO 20 NM- COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM- COASTAL WATERS FROM SUWANNEE RIVER TO KEATON BEACH OUT 20 NM- WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM- 201 PM EST FRI DEC 21 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST SATURDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST SATURDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ755-775-220315- /O.CON.KTAE.SC.Y.0048.000000T0000Z-121222T0900Z/ COASTAL WATERS FROM OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO 20 NM- WATERS FROM SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM- 201 PM EST FRI DEC 21 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST SATURDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST SATURDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ BLOCK
520 WHUS72 KTAE 220233 MWWTAE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE TALLAHASSEE FL 933 PM EST FRI DEC 21 2012 ...A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST SATURDAY FOR ALL OF THE COASTAL WATERS FROM THE SUWANNEE RIVER TO DESTIN OUT TO 60 NM... GMZ730-750-765-770-220900- /O.CON.KTAE.SC.Y.0047.000000T0000Z-121222T0900Z/ APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE RIVER FL OUT TO 20 NM- COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM- COASTAL WATERS FROM SUWANNEE RIVER TO KEATON BEACH OUT 20 NM- WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM- 933 PM EST FRI DEC 21 2012 ...A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST SATURDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST SATURDAY. PEAK WINDS: NORTH AROUND 20 KNOTS. PEAK SEAS: 4 TO 6 FEET NEARSHORE AND 7 TO 9 OFFSHORE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ755-775-220900- /O.CON.KTAE.SC.Y.0048.000000T0000Z-121222T0900Z/ COASTAL WATERS FROM OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO 20 NM- WATERS FROM SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM- 933 PM EST FRI DEC 21 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST SATURDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST SATURDAY. PEAK WINDS: NORTH AROUND 20 KNOTS. PEAK SEAS: 3 TO 5 FEET NEARSHORE AND 7 TO 9 OFFSHORE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ 17-GOULD
809 WHUS72 KTAE 220751 MWWTAE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE TALLAHASSEE FL 251 AM EST SAT DEC 22 2012 ...A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST SATURDAY FOR ALL OF THE COASTAL WATERS FROM THE SUWANNEE RIVER TO DESTIN OUT TO 60 NM... GMZ730-750-765-770-221200- /O.EXT.KTAE.SC.Y.0047.000000T0000Z-121222T1200Z/ APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE RIVER FL OUT TO 20 NM- COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM- COASTAL WATERS FROM SUWANNEE RIVER TO KEATON BEACH OUT 20 NM- WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM- 251 AM EST SAT DEC 22 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 AM EST THIS MORNING... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 7 AM EST THIS MORNING. * WINDS: NORTH AROUND 20 KNOTS. * SEAS: 3 TO 5 FEET NEARSHORE AND 6 TO 7 FEET OFFSHORE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ755-775-221200- /O.EXT.KTAE.SC.Y.0048.000000T0000Z-121222T1200Z/ COASTAL WATERS FROM OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO 20 NM- WATERS FROM SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM- 251 AM EST SAT DEC 22 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 AM EST THIS MORNING... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 7 AM EST THIS MORNING. * WINDS: NORTH AROUND 20 KNOTS. * SEAS: 3 TO 5 FEET NEARSHORE AND 7 TO 8 FEET OFFSHORE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ 08-LAMERS
606 WHUS72 KTAE 221137 MWWTAE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE TALLAHASSEE FL 637 AM EST SAT DEC 22 2012 ...SMALL CRAFT ADVISORY WILL EXPIRE AT 7 AM EST THIS MORNING... .WINDS HAVE DECREASED BELOW 20 KNOTS OVER THE COASTAL WATERS AND SEAS HAVE SUBSIDED TO GENERALLY LESS THAN 7 FEET. HOWEVER...SMALL CRAFT SHOULD STILL EXERCISE CAUTION THIS MORNING AS 15 TO 20 KNOT WINDS AND ELEVATED SEAS OF 4 TO 6 FEET WILL REMAIN POSSIBLE. GMZ730-750-765-770-221245- /O.EXP.KTAE.SC.Y.0047.000000T0000Z-121222T1200Z/ APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE RIVER FL OUT TO 20 NM- COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM- COASTAL WATERS FROM SUWANNEE RIVER TO KEATON BEACH OUT 20 NM- WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM- 637 AM EST SAT DEC 22 2012 ...SMALL CRAFT ADVISORY WILL EXPIRE AT 7 AM EST THIS MORNING... THE SMALL CRAFT ADVISORY WILL EXPIRE AT 7 AM EST THIS MORNING. SMALL CRAFT SHOULD STILL EXERCISE CAUTION FOR THE REMAINDER OF THE MORNING. $$ GMZ755-775-221245- /O.EXP.KTAE.SC.Y.0048.000000T0000Z-121222T1200Z/ COASTAL WATERS FROM OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO 20 NM- WATERS FROM SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM- 637 AM EST SAT DEC 22 2012 ...SMALL CRAFT ADVISORY WILL EXPIRE AT 7 AM EST THIS MORNING... THE SMALL CRAFT ADVISORY WILL EXPIRE AT 7 AM EST THIS MORNING. SMALL CRAFT SHOULD STILL EXERCISE CAUTION FOR THE REMAINDER OF THE MORNING. $$ 08-LAMERS
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tallahassee, FL wrote its last area forecast discussion before this small craft advisory went out at Dec 21, 4:30 AM EST, 5 minutes earlier.
Area forecast discussion, Dec 21, 4:30 AM EST, 5 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TALLAHASSEE FL
430 AM EST Fri Dec 21 2012
...Freezing temperatures expected tonight and Saturday night...
.SHORT TERM [Today Through Sunday]...
A chilly and dry airmass is pouring into the region this morning
in the wake of Thursday's cold front. Strong cold air advection
will continue through much of the day in the wake of the upper
trough, keeping high temperatures in the lower to mid 50s. Heights
will then slowly rise through Sunday as the upper flow becomes
more zonal for a brief period. This will allow for a gradual
moderation of afternoon temperatures, with upper 50s and lower 60s
for Saturday, and lower to mid 60s for Sunday.
The main forecast issue through the weekend will be overnight
lows. Guidance is good agreement that a freeze will occur for all
locations away from the immediate coast tonight. For forecast
mins, weighted the warmer MET guidance a little more given the
position of the sfc high west of the forecast area. This
positioning may limit decoupling and keep mins above the mid 20s
forecast by the MAV guidance. Regardless of the exact numbers,
with the high probability of a freeze, will upgrade the current
watch to a Freeze Warning.
Uncertainty is a little greater for Saturday night. While the
airmass will have begun to modify a bit, the sfc high will be in
an ideal position for radiational cooling. Given this, was tempted
to go a few degrees below the coldest guidance. However, both the
GFS and ECMWF are showing an increase in upper-level moisture
Saturday night. Any increase in high clouds would limit the amount
of cooling possible. With this amount of uncertainty 48 hours out,
have elected to remain close to the statistical guidance for now,
which still shows the potential for another light freeze across
the area. Will issue Freeze Watch for Saturday night with the
morning package.
&&
.LONG TERM [Sunday Night through next Friday]...
Forecast confidence in the extended range continues to be below
normal with a lack of continuity between the various global model
runs - in regards to both timing and overall evolution of the
synoptic flow pattern. For this reason, we have continued to
follow an approach close to ensemble mean solutions. Convergence
of model solutions may not occur until late this weekend when a
blocking pattern in the north Pacific breaks down and a wave moves
onshore.
Although the new 21.00z operational runs of the GFS and ECMWF seem
to be in fairly good agreement, an examination of GFS ensemble
members reveals that only about half the members are portraying a
forecast similar to the operational run. Therefore, there is still
a considerable amount of uncertainty. The GFS and ECMWF show a
progressive, low-amplitude shortwave trough moving quickly east
from the Plains to the Northeast from Sunday Night to Tuesday.
This aids in breaking down the ridge of high pressure in the
eastern US, which allows return flow to begin from the Gulf (and a
gradual increase in PoPs - rain showers in the WAA regime). After
that, the ECMWF and GFS both show a strong wave digging from the
Pacific Northwest to the southern Plains Monday into Tuesday, with
subsequent rapid cyclogenesis over the Mid South Tuesday Night and
a cold front passage by 12z Wednesday. However, as we mentioned,
about half the ensemble members show a number of different
scenarios, including a weak low along the Gulf coast (the CMC and
UKMET support this). It should be noted that if the 21.00z
operational runs of the GFS and ECMWF are close to correct, there
would be a favorable setup for some severe thunderstorms Tuesday
and Tuesday Night - something to keep an eye on for now.
&&
.AVIATION [Beginning 06Z Friday]...
VFR with clear skies expected at all terminals. Gusty northwest
winds are expected during the daytime, with some gusts around 25 or
30 knots not out of the question.
&&
.MARINE...
Strong northwest flow is in place over the waters early this
morning, with winds gusting up to 40 knots. Seas at the Panama
City Buoy reached 12 feet overnight. Winds should begin to slowly
subside by around sunrise, and will replace the Gale Warning with
a Small Craft Advisory. The gradient will remain tight today and
tonight, with winds continuing to hover close to 20 knots for all
legs. Therefore, will keep the advisory going until Saturday
morning. Thereafter, winds and seas will diminish more rapidly as
the high pressure center moves overhead. Winds and seas will begin
to increase once again early next week with the approach of
another storm system.
&&
.FIRE WEATHER...
The Red Flag Warning for today will be maintained as is - for all
of our SE Alabama and FL Panhandle & Big Bend zones. Alabama looks
like it may get both long durations of low RH, as well as winds of
at least 20 mph. For Florida zones, it looks to be a combination
of low RH as well as high dipsersions and/or winds of at least 15
mph. Although the ERC may actually come in just below 20 in a
couple of our Florida zones, we will keep the RFW that is already
in effect for all zones given other favorable conditions and
uncertainties about the fuels. Although dry air will linger into
the weekend, weaker winds and lower dispersions appear as though
they will preclude any red flag conditions.
&&
.HYDROLOGY...
Thursdays storm system yielded a half inch to inch of rainfall on
average. Very minor rises are expected on area rivers, but in no
case are action stages expected to be reached.
&&
.PRELIMINARY POINT TEMPS/POPS...
Tallahassee 55 27 59 28 65 / 0 0 0 0 10
Panama City 57 36 60 40 64 / 0 0 0 0 10
Dothan 54 28 59 30 64 / 0 0 0 0 10
Albany 55 27 59 30 64 / 0 0 0 0 10
Valdosta 53 28 58 27 63 / 0 0 0 0 10
Cross City 57 27 61 29 66 / 0 0 0 0 0
Apalachicola 56 35 59 39 62 / 0 0 0 0 10
&&
.TAE WATCHES/WARNINGS/ADVISORIES...
FL...FREEZE WATCH from late Saturday night through Sunday morning
for Calhoun-Central Walton-Coastal Bay-Coastal Dixie-
Coastal Franklin-Coastal Gulf-Coastal Jefferson-Coastal
Taylor-Coastal Wakulla-Gadsden-Holmes-Inland Bay-Inland
Dixie-Inland Franklin-Inland Gulf-Inland Jefferson-Inland
Taylor-Inland Wakulla-Inland Walton-Jackson-Lafayette-
Leon-Liberty-Madison-South Walton-Washington.
RED FLAG WARNING from 11 AM EST /10 AM CST/ this morning to 7
PM EST /6 PM CST/ this evening for Calhoun-Central Walton-
Coastal Bay-Coastal Dixie-Coastal Franklin-Coastal Gulf-
Coastal Jefferson-Coastal Taylor-Coastal Wakulla-Gadsden-
Holmes-Inland Bay-Inland Dixie-Inland Franklin-Inland
Gulf-Inland Jefferson-Inland Taylor-Inland Wakulla-Inland
Walton-Jackson-Lafayette-Leon-Liberty-Madison-South
Walton-Washington.
FREEZE WARNING from 1 AM EST /Midnight CST/ to 9 AM EST /8 AM
CST/ Saturday for Calhoun-Central Walton-Coastal Bay-
Coastal Dixie-Coastal Franklin-Coastal Gulf-Coastal
Jefferson-Coastal Taylor-Coastal Wakulla-Gadsden-Holmes-
Inland Bay-Inland Dixie-Inland Franklin-Inland Gulf-
Inland Jefferson-Inland Taylor-Inland Wakulla-Inland
Walton-Jackson-Lafayette-Leon-Liberty-Madison-South
Walton-Washington.
GA...FREEZE WATCH from late Saturday night through Sunday morning
for Baker-Ben Hill-Berrien-Brooks-Calhoun-Clay-Colquitt-
Cook-Decatur-Dougherty-Early-Grady-Irwin-Lanier-Lee-
Lowndes-Miller-Mitchell-Quitman-Randolph-Seminole-Terrell-
Thomas-Tift-Turner-Worth.
FREEZE WARNING from 1 AM to 9 AM EST Saturday for Baker-Ben
Hill-Berrien-Brooks-Calhoun-Clay-Colquitt-Cook-Decatur-
Dougherty-Early-Grady-Irwin-Lanier-Lee-Lowndes-Miller-
Mitchell-Quitman-Randolph-Seminole-Terrell-Thomas-Tift-
Turner-Worth.
AL...FREEZE WATCH from late Saturday night through Sunday morning
for Coffee-Dale-Geneva-Henry-Houston.
FREEZE WARNING from Midnight tonight to 8 AM CST Saturday for
Coffee-Dale-Geneva-Henry-Houston.
RED FLAG WARNING from Noon today to 5 PM CST this afternoon
for Coffee-Dale-Geneva-Henry-Houston.
GM...SMALL CRAFT ADVISORY until 4 AM EST Saturday for Apalachee Bay
or Coastal Waters From Keaton Beach to Ochlockonee River
Fl out to 20 Nm-Coastal waters from Suwannee River to
Keaton Beach out 20 NM.
SMALL CRAFT ADVISORY from 7 AM this morning to 4 AM EST
Saturday for Coastal Waters From Ochlockonee River to
Apalachicola Fl out to 20 Nm-Coastal waters from
Apalachicola to Destin FL out 20 NM-Waters from Suwannee
River to Apalachicola FL from 20 to 60 NM-Waters from
Apalachicola to Destin FL from 20 to 60 NM.
GALE WARNING until 7 AM EST this morning for Coastal Waters
From Ochlockonee River to Apalachicola Fl out to 20 Nm-
Coastal waters from Apalachicola to Destin FL out 20 NM-
Waters from Suwannee River to Apalachicola FL from 20 to
60 NM-Waters from Apalachicola to Destin FL from 20 to 60
NM.
&&
SHORT TERM/MARINE/HYDROLOGY...CAMP
LONG TERM/FIRE WEATHER/AVIATION...LAMERSHazardous weather outlook, Dec 20, 8:58 PM EST, 7 hours 37 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TALLAHASSEE FL 858 PM EST THU DEC 20 2012 ALZ065>069-FLZ007>019-026>029-034-108-112-114-115-118-127-128-134- GAZ120>131-142>148-155>161-GMZ730-750-755-765-770-775-211200- COFFEE-DALE-HENRY-GENEVA-HOUSTON-INLAND WALTON-CENTRAL WALTON- HOLMES-WASHINGTON-JACKSON-INLAND BAY-CALHOUN-INLAND GULF- INLAND FRANKLIN-GADSDEN-LEON-INLAND JEFFERSON-MADISON-LIBERTY- INLAND WAKULLA-INLAND TAYLOR-LAFAYETTE-INLAND DIXIE-SOUTH WALTON- COASTAL BAY-COASTAL GULF-COASTAL FRANKLIN-COASTAL JEFFERSON- COASTAL WAKULLA-COASTAL TAYLOR-COASTAL DIXIE-QUITMAN-CLAY- RANDOLPH-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL-IRWIN- EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE- DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER- APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE RIVER FL OUT TO 20 NM- COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM- COASTAL WATERS FROM OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO 20 NM- COASTAL WATERS FROM SUWANNEE RIVER TO KEATON BEACH OUT 20 NM- WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM- WATERS FROM SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM- 858 PM EST THU DEC 20 2012 /758 PM CST THU DEC 20 2012/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST ALABAMA... SOUTHWEST AND SOUTH CENTRAL GEORGIA...AND THE FLORIDA BIG BEND AND PANHANDLE...AND ADJACENT COASTAL WATERS. .DAY ONE...TONIGHT... HAZARDOUS WINDS AND SEAS ARE EXPECTED OVER THE MARINE AREAS THROUGH TONIGHT WITH FREQUENT GALE FORCE GUSTS. A GALE WARNING IS IN EFFECT FOR PORTIONS OF THE MARINE AREAS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY... LIGHT FREEZES WILL BE POSSIBLE FRIDAY AND SATURDAY NIGHTS. HAZARDOUS CONDITIONS OVER THE COASTAL WATERS WILL CONTINUE THROUGH FRIDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE WEBSITE ON THE INTERNET AT WEATHER.GOV...THEN CLICK ON YOUR AREA OF INTEREST ON THE NATIONAL MAP. DVD/CAMP
The office that day
Everything else NWS Tallahassee, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 21, 3:56 AM EST | Freeze Watch | TAE | Bay, Calhoun, Dixie, Franklin, Gadsden, Gulf and 10 more | 23 hr |
| Dec 21, 3:56 AM EST | Freeze Warning | TAE | Bay, Calhoun, Dixie, Franklin, Gadsden, Gulf and 10 more | 29 hr |
| Dec 21, 4:24 AM EST | Red Flag Warning | TAE | Bay, Calhoun, Dixie, Franklin, Gadsden, Gulf and 10 more | 15 hr |
Nearby
Small Craft Advisories in Florida, 2012Every small craft advisory in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.